2021 MAR 31 Man Has, Horrifying Reaction to Johnson & Johnson COVID Vaccine

Richard Terrell, 74, I began to feel a little discomfort in my armpit and then a few days later I began to get an itchy rash, and then after that I began to swell and my skin turned red,” he said. His condition continued to worsen, and he was admitted to the emergency room on March 19 after consulting with a dermatologist.  By the time he was admitted, the rash had spread over his entire body and his skin was so dry and red, it could be “peeled off.” Dr. FNU Nutan, a dermatology hospitalist at VCU Health, explained that a biopsy confirmed Terrell’s condition was a reaction to a drug. Continue Reading

2021 MAR 24 Can You Trust Big Pharma’s Gene Therapy Vaccine?

STORY AT-A-GLANCE As noted by Russel Brand in a recent video commentary (above), some of the same drug companies now responsible for developing and manufacturing fast-tracked COVID-19 vaccines were also responsible for creating the opioid crisis in the U.S., which… Continue Reading